# SDR UALA2011072503792

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 40,405 hours, 4,941 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W74001
- Part serial: 163
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT 1L WINDOW DELAMINATED TOP EDGE 15 IN X 3 IN VISION IS AFFECTED.  INSTALLED 1L WINDOW ASSY. TORQUED, AERODYNAMIC SEALANT APPLIED. ACCOMPLISHED 2ND AND 3RD TORQUE AND REMAINDER OF WINDOW INSTALLATION PER MM TO COMPLETION.  WINDOW HEAT OPS CHECKED GOOD.
